| Catalog Number |
VR917 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/15/2025 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: - did this event contribute to any patient adverse event? if yes, please explain.¿no to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a delivery surgery on (b)(6) 2025 and suture was used.This case refer to (b)(4), another complaint was informed in this case.During the perineal suture after delivery, this batch of suture of this model was used for slight traction and repeated rupture of bleeding.After the suture was replaced, the suture was completed, without causing harm to the patient.Also feedback that the suture is stiffer than before.There were no patient consequences reported.Additional information was requested.